MAUDE Adverse Event Report: DJO LLC FLUIDOTHERAPY FT110 SINGLE; UNIT, FLUIDOTHERAPY

DJO LLC FLUIDOTHERAPY FT110 SINGLE; UNIT, FLUIDOTHERAPY
Model Number FLU110D
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient allegedly experienced a severe, allergic reaction after her fluidotherapy treatment.The reaction was not immediate.It was reported that sometime between the fluidotherapy treatment and when the patient arrived to work, the alleged reaction occurred.It was reported that the patient experienced swelling of her tongue and lips and required a transfer to the hospital.Djo has been informed the patient has an allergy to sulfur.Djo continues to investigate and will provide a supplemental once the investigation is complete.
 
Event or Problem Description
It was reported that the patient allegedly experienced a severe, allergic reaction after her fluidotherapy treatment.

Brand Name
FLUIDOTHERAPY FT110 SINGLE
Common Device Name
UNIT, FLUIDOTHERAPY
Manufacturer (Section D)
DJO LLC
5919 sea otter place
suite 200
carlsbad CA 92010
MDR Report Key12536571
Report Number9616086-2021-00015
Device Sequence Number17220172
Product Code LSB
UDI-Device Identifier00190446305132
UDI-Public00190446305132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLU110D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;